# SDR ZW0A0111501

- Difficulty date: November 28, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,762 hours, 21,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5910090653
- Location: Lh Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

AFTER TAKEOFF SMOKE APPEARED IN THE COCKPIT. CREW SHUT OFF THE LH PACK AND RETURNED TO STL.  FOUND Y DUCT WITH HOLE WORN IN IT.  WELDED THE DUCT.  CHECK-C 3-1-01 JFK.  --CLOSED--
